# SDR 2014FA0000328

- Difficulty date: May 13, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Aircraft: N410RM
- Make and model: Piper PA-36-285
- Aircraft serial: 367560084
- Aircraft time: 7,990 hours
- Engine: Lyc IO720A1B
- Engine time: 573 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 77852
- Condition: Cracked
- Location: Oil Filter
- Part time: 573 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL FILTER ADAPTER CRACKED ACROSS THE UPPER LT CORNER DURING FLIGHT, CAUSING LARGE LOSS OF OIL IN APPROX 10 MINUTES OF OPERATION.  PART HAS NOT BEEN DISTURBED ON THE ENGINE SINCE THE ENGINE WAS REBUILT BY MFG 573 HRS AGO IN JULY OF 2011.  THE ADAPTER IS ETCHED WITH 77852-85 AND HAS WHAT APPEARS TO BE A DATE CODE OF  06-28-05.
